Feedback on Ortho Tri-Cyclen, page 171
About Ortho Tri-cyclen®
If you’ve used Ortho Tri-cyclen®, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
I had my thyroid removed due to thyroid cancer back in 2010, and have had trouble regulating my tsp with synthroid ever since. I finally found a happy level (TSH at .02) in the fall of 2012. I have been stable at .02 ever since, but when I had my blood checked this month, it was at a staggering 1.38. I started taking Orth Tri Cyclen Lo about a month ago….could this be affecting my TSH levels??
AskDocWeb: It could, taking estrogen in any form, whether as hormone replacement therapy or in birth control pills, can affect the results of thyroid tests. For example, some women taking an estrogen supplement may need to take more thyroid replacement hormone. Estrogen increases a protein that binds thyroid hormone to it, making the thyroid hormone partially inactive. This can cause thyroid tests to show falsely increased total T-4 levels. For women without thyroids, this can increase the dosage requirement slightly because there is no thyroid to compensate.
Well I was on depo for 2years. I got my last shot a few weeks ago and alrdy started ortho. My doctor said I’d b ok cause the depo will b like a back up until the pill starts working its magic. I swear NOTHING can b worse the the depo. It’s convenient but I went from a size 1 to a size 5 in the matter of like a year an a half. It SUCKS!!!!
What I was wondering is I heard that being on the pill before you get your period back can just prolong the time it’ll take to get pregnant after you come off it. As most ppl know depo can take up to 2 years to regulate your period after you quit. I’ve recently gotten married and I would like a kid in the next year or so. If this is Tru about the pill prolonging my waiting period for a baby I think I’ll start taking it when I get my period back. Plz send feedback on what you’ve heard about said situation. Thank you.
AskDocWeb: If you want to get pregnant within the next year or so there is a very good chance that you will get your wish. There is a slight delay in return of fertility for some women who stop taking combined pills but it does NOT cause a woman to become infertile. The two to three month delay in the return of fertility that is demonstrated in some studies is difficult to interpret because women discontinuing pills have often been counseled to wait for one or two natural periods before attempting to become pregnant.
Cramping and bloating
Hi I have a question pertaining to ortho – cyclen. I have been on this same brand for about 2 years now & I have had unprotected sex 4weeks ago. Now I am on my 2nd day of the dark green pills with a little cramping & bloating. Is it possible to still get my period the 3rd or 4th day of my dark green pills? Or is that symptoms of pregnancy, because when I research it cramping & bloating are signs of pregnancy.
AskDocWeb: Cramping and bloating have been reported by others while taking the green pills however, those are also a signs of pregnancy. When in doubt, check it out. If you are feeling like you are pregnant, do a home pregnancy test for your peace of mind.
Itchy rash on Ortho Tri-cyclen Lo
I’ve been on Ortho Tri-cyclen Lo for only 9 days now. Last night, after taking my first light blue pill, I noticed hives forming across my stomach but ignored it as I have sensitive skin and figured it would clear up. By this morning, it had formed into a horribly itchy rash from right below my breasts, down to my pubic area and still spreading. Has anyone else experienced this? I’m hoping it is anything but the pill, but unfortunately, I think I may be allergic to it.
AskDocWeb: The skin effects listed for Ortho Tri-Cyclen Lo include itching and rash, which may occur during an allergic reaction to the drug so check with your doctor. Allergic reactions to Ortho Tri-Cyclen Lo can cause swelling around the heart (angioedema) as well as the skin rash known as erythema multiforme.Allergic reactions to Ortho Tri-Cyclen Lo can cause swelling around the heart (angioedema) as well as the skin rash known as erythema multiforme.
First month taking Ortho Tri-Cyclen
This is my first month taking it, I just started my period, should I take the green pills now even if I have two dark pills left?
AskDocWeb: Please read the directions that came with your pack. They say, “Take One Pill at the same time every day until the pack is empty. Do not skip pills even if you are spotting or bleeding between monthly periods…”
When can I have unprotected sex?
I started taking ortho tri cyclen lo after 12 days of my last period..when can i have unprotected sex?
AskDocWeb: In general you have the full protection that the pill provides after using it for seven consecutive days. However, by starting 12 days late you are not following the directions recommended by the manufacturer. Ortho Tri-Cyclen Lo is intended to be started in either of two ways, “Sunday Start” or “Day 1 Start” which are both described in the pamphlet that comes with your pills. Not following the directions increases the risk of unintended pregnancy.
Increased appetite, hard uterus, cramping, and swelling
I went on Ortho Tri Cyclene after having a D&C procedure done from a hematometra (large mass of retained blood in uterus) I had severe hemmorhages for two mos before my surgery was done. I went on OTC and it had some pretty harsh side effects at first but it got better after the first month. Only question I have is after being on the pill for two and a half mos now, but now I have increased appetite, a rock hard uterus, cramping, and swelling around my cervix. I’m scared I might start hemmorhaging again. Are these problems normal?
AskDocWeb: The increased appetite sounds typical but the other symptoms are not the normal experience of those on Ortho Tri-Cyclen. Any side effect that scares you should be discussed with your doctor.
Just started taking ortho tricycelen
I’m using ortho tricycelen I’m a beginner I just started taking the pills but I started bleeding two weeks early ..I have skipped but I got back on track and I havnt been taking at the same time everyday ..idk what it is or what to do do I stop taking the pills? Could I be starting my period?
AskDocWeb: Bleeding mid cycle is very common when pills are missed or you take a pill a bit late but can also happen for no reason. Usually, mid cycle bleeding amounts to no more than a little mid cycle spotting. It’s always safest to check with your doctor to be sure.
Report – 169 – 170 – Page 171 – 172 – 173 – Last Page 175